# SDR CA051104017

- Difficulty date: October 20, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5101 · Aircraft Structures
- Part: Skin Panel
- Part number: 60012112
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT, AIRCRAFT HIT GOOSE.  AIRCRAFT LANDED NORMALLY. DAMAGE FOUND ON IB RT LE (DENT .7500 INCH DEEP 4.5 INCH WIDE AND 8.5 INCH LONG).  MFG AUTHORIZED FERRY FLIGHT WITH THIS DAMAGE TO MAINTENANCE BASE.  MAINTENANCE REMOVED LEADING EDGE FOR INSPECTION. MAINTENANCE REPLACED DAMAGED SKIN PANEL , DAMAGED RIB BETWEEN WING STATIONS WS 50.54 - WS66.20 AND ALSO FOUND DENT ON WING PICCOLO (ANTI-ICE) TUBE. WING PICCOLO TUBE ALSO REPLACED.
